# SDR SWAA2022041893482

- Difficulty date: April 12, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N7751A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36717
- Aircraft time: 45,178 hours, 23,071 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Dragging
- Location: #2 Mlg
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT REQUIRES EXCESSIVE POWER TO MOVE ON TAXI (60% N1). AIRCRAFT ALSO ROLLS TO ITSELF TO A STOP FASTER THAN NORMAL. ALSO A LARGE VIBRATION OCCURRED WHILE MOVING. THE VIBRATION WAS FELT IN THE WHOLE CABIN. / [01] FOUND #2 BRAKE DRAGGING WITH BRAKES RELEASED. REMOVED AND REPLACED #2 BRAKE PER AMM 32-41-41. PERFORMED BRAKED SEIZURE CONDITIONAL INSPECTION PER AMM 05-51-15
